MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86447
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an electrophysiology procedure, a metriq irrigation tubing set was selected for use.It was observed that microbubbles could not be purged when the air was removed.Device was replaced and the issue was resolved.The procedure was completed successfully with no patient complications.The product is not expected to be returned for analysis as it was discarded.
 
Event or Problem Description
It was reported that during an electrophysiology procedure, a metriq irrigation tubing set was selected for use.It was observed that microbubbles could not be purged when the air was removed.Device was replaced and the issue was resolved.The procedure was completed successfully with no patient complications.The product is not expected to be returned for analysis as it was discarded.It was further reported that the issue occurred during preparation; no error messages were displayed.
 
Additional Manufacturer Narrative

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21464868
Report Number2124215-2025-11578
Device Sequence Number18352990
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public08714729862208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2025
Device Model Number86447
Device Catalogue Number86447
Device Lot Number0060563175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/24/2025
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown